On generalization of Nguyen's theorem

Robert, Fullér [Fullér, Róbert (Operációkutatás), szerző]; Tibor, Keresztfalvi

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: FUZZY SETS AND SYSTEMS 0165-0114 1872-6801 41 (3) pp. 371-374 1991
    Azonosítók
    Szakterületek:
      The goal of this paper is to generalize certain results of Nguyen [1] (concerning the α-cuts of two-place functions defined by the Zadeh’s extension principle) to the case of extended two-place functions defined via a sup-t-norm convolution.
      Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
      2021-05-16 10:39